# SDR SWAA2022081642391

- Difficulty date: August 2, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Condition: Deteriorated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE AND ADAPTER ON ENTRY AND SERVICE DOOR AT AFT GALLEY AREA 2022-368517 / [01] REPLACED GIRT BAR FITTING HARDWARE AND ADAPTER ON ENTRY AND SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801;[02] CERTIFIED WORK PERFORMED
